| Catalog Number |
S1295108FD4 |
| Medical Device Problem Codes |
Material Deformation (2976); Difficult or Delayed Separation (4044)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.
Event or Problem Description
Customer reported that during picc placement the user experienced difficult breaking the introducer sheath when finalizing the placement of a picc.The introducer did not crack cleanly, and the team almost had to completely restart but they were able to break away enough of the introducer to safely remove it and finalize picc placement.No other information was provided.
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of this information, the following was concluded: the complaint of difficulty removing the microintroducer sheath was confirmed and appears to be manufacturing related.One 5 fr microez microintroducer sheath was evaluated.The introducer sheath had been fully split and was returned without the dilator.Microscopic inspection of the splitting surface of the handles revealed that the handles did not split evenly along the score line; instead, the break surface was jagged and irregular.One side of the handles contained a ring of material where the orifice into the sheath was located.The intact ring of material may have contributed to difficulty removing the sheath from the catheter.The characteristics seen on the sample appeared to have been caused during the molding process of the t-handle, therefore the cause of this condition is related to manufacturing.This complaint will be recorded for future trending and monitoring purposes.